Harmonic measures for elliptic operators of nondivergence form

Jang Mei Wu

Research output: Contribution to journalArticlepeer-review


Given any α in (n - 2, n - 1], there exists a uniformly elliptic operator of nondivergence form in the upper half space ℝ+n, so that the corresponding harmonic measure is supported on a set of Hausdorff dimension at most α.

Original languageEnglish (US)
Pages (from-to)45-59
Number of pages15
JournalPotential Analysis
Issue number1
StatePublished - Jan 1 1996


  • Elliptic operator of nondivergence form
  • Harmonic measure
  • Hausdorff dimension

ASJC Scopus subject areas

  • Analysis


Dive into the research topics of 'Harmonic measures for elliptic operators of nondivergence form'. Together they form a unique fingerprint.

Cite this